# SDR ASAA2020012912009

- Difficulty date: January 11, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- Aircraft time: 38,018 hours, 14,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5347219720200
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR STRUCTURE CORRODED 15 CM FORWARD OF C70 AND 110CM FROM RH SIDE   GROUNDED - YES. REMOVED AND REPLACED FLOOR STRUCTURE FROM FR68 TO FR70 IAW A319 SRM 51-42-11. THIS IS A CATEGORY "A" REPAIR. (NO ALLOWABLE DAMAGE LIMITS GIVEN IN A319 SRM)
